# SDR UHLA2012083100272

- Difficulty date: August 31, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 20,422 hours, 11,740 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DISARM HANDLE VERY STIFF FOR LAST 2 INCHES OF UPWARD TRAVEL WHEN DISARMING DOOR.  ADJUSTED DOOR DISARM HANDLE, OPS CHECK GOOD IAW AMM.
